# SDR UIEA2017101301959

- Difficulty date: October 12, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 85,768 hours, 18,104 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE ANTI ICE EICAS WITH SWITCH OFF AND VALVE LIGHT ON,  SWITCH ON IN DESCENT, AFTER DESELECTING.  OPS CHECKED IAW AMM 30-21-03-714-062,  OPS CHECKED GOOD NO FURTHER DEFECTS NOTED.
